# SDR IPXA2015022586442

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON SPLICE STRAP IN CENTER CARGO BILGE HAS CORROSION, STA 5-73 TO 5-53 L48L.  R & R CENTER CARGO LONGERON SPLICE STRAP STA 5-73 TO 5-53 L48L IAW SRM 51-33-01.
